MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.52175

Медицинская библиотека · Cureus · 2024

A Case Report of Erythema Multiforme Secondary to Atorvastatin Use.

Chacko Ann M, Carrero Giselle, Akhouri Shweta

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme (EM) is a rare and typically self-limited mucocutaneous reaction known to present secondary to various triggers, with the most common being from an infectious etiology. Medications account for a small percentage of EM cases. Here, we report a case of a 55-year-old female who presented to her primary care physician with a circular rash on the palm of her right hand, which she noticed five days after being started on atorvastatin due to right branch retinal artery occlusion. The rash was identified as case of non-photoinduced EM associated with atorvastatin use presenting solely on the palmar aspect of the patient's hand and resolving four days after discontinuation of the medication. Current literature only describes photoinduced cases of EM secondary to statin use making this case unique, and it provides important insights about considering alternative lipid-lowering treatment options for patients with recurrent or persistent cases.

Для цитирования: Chacko Ann M, Carrero Giselle, Akhouri Shweta. A Case Report of Erythema Multiforme Secondary to Atorvastatin Use.. Cureus. 2024. DOI: 10.7759/cureus.52175.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.